BibTeX record journals/kybernetika/Michalek89

download as .bib file

@article{DBLP:journals/kybernetika/Michalek89,
  author    = {Jir{\'{\i}} Mich{\'{a}}lek},
  title     = {Multidimensional random processes with normal covariances},
  journal   = {Kybernetika},
  volume    = {25},
  number    = {5},
  pages     = {348--365},
  year      = {1989},
  url       = {http://www.kybernetika.cz/content/1989/5/348},
  timestamp = {Wed, 17 Feb 2021 08:59:40 +0100},
  biburl    = {https://dblp.org/rec/journals/kybernetika/Michalek89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics